advertisement
Question
Posted by: Anon | 2010-06-09

Side effects?

Hi Doc

I have recently started taking Orantane for my skin, I have been on them for about week now, last night my lips started feeling very strange, they feel like they are very swollen but they are not actually swollen and they also feel numb and i keep thinking that i am drooling everywhere but again i am not, it just feels like this. Is this a normal side effect from these pills or should i be worried? I am 22 years old and I am not on any other medication.

Thank you

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Anon
Oratane can cause dry lips but it sounds to me as if your symptoms are worse than just dry lips. Please call your dermatologist and ask him if you should reduce the dosage
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: Anon | 2010-06-09

And I am also getting hot flushes?

Reply to Anon
Posted by: Cyberdoc | 2010-06-09

Hallo Anon
Oratane can cause dry lips but it sounds to me as if your symptoms are worse than just dry lips. Please call your dermatologist and ask him if you should reduce the dosage
Dr Bets

Reply to Cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement